Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 14/10/2019
SIETES contiene 92822 citas

 
 
 1 a 9 de 9 
Presentar resultados
Seleccionar todas
1. Cita con resumen
Buckley NA, Dawson AH, Isbister GK. Treatments for paracetamol poisoning. BMJ 2016;353:i2579. [Ref.ID 100311]
2. Cita con resumen
Buckley NA, Dawson AH, Isbister GK. Serotonin syndrome. BMJ 2014;348:g1626. [Ref.ID 97343]
3.Enlace a cita original
Isbister GK, Page CB. Drug induced QT prolongation: the measurement and assessment of the QT interval in clinical practice. Br J Clin Pharmacol 2013;76:48-57. [Ref.ID 95802]
4.
Isbister GK, Balit CR, Kilham HA. Antipsychotic poisoning in young children: a systematic review. Drug Saf 2005;28:1029-44. [Ref.ID 75376]
6. Cita con resumen
Isbister GK, O'Reagan L, Sibbritt D, Whyte IM. Alprazolam is relatively more toxic than other benzodiazepines in overdose. Br J Clin Pharmacol 2004;58:88-95. [Ref.ID 70750]
7.Tiene citas relacionadas Cita con resumen
Isbister GK. Comment: serotonin syndrome, mydriasis, and cyproheptadine. Ann Pharmacother 2001;35:1672-3. [Ref.ID 60981]
8.
Isbister GK, Prior F H P, Foy A. Citalopram-induced bradycardia and presyncope. Ann Pharmacother 2001;35:1552-5. [Ref.ID 60965]
9.
Isbister GK, Dawson AH, Whyte IM. Comment: serotonin syndrome induced by fluvoxamine and mirtazapine. Ann Pharmacother 2001;35:1674-5. [Ref.ID 60939]
Seleccionar todas
 
 1 a 9 de 9